# SDR SWI2024F01040

- Difficulty date: August 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333 STGR26L-STGR22R HAS AREAS OF CORROSION (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND REPLACED FRAME AT FS333 STGR26L-22R REF DRW. 601R32004 REV. N, REF DRW. 601R31022 REV. B, REF CRJ200 SRM 51-42-06 AND REF CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY
